MAUDE Adverse Event Report: INSTITUT STRAUMANN AG TLC SP, Ø5.5MM WT, SLACTIVE® 12MM RXD; ENDOSSEOUS DENTAL IMPLANT

INSTITUT STRAUMANN AG TLC SP, Ø5.5MM WT, SLACTIVE® 12MM RXD; ENDOSSEOUS DENTAL IMPLANT
Catalog Number 035.7712S
Medical Device Problem Codes Failure to Osseointegrate (1863); Loss of Osseointegration (2408)
Health Effect - Clinical Codes Pain (1994); Fibrosis (3167)
Date of Event 01/17/2025
Type of Reportable Event Serious Injury
Event or Problem Description
The clinician reports the implant was inserted (b)(6) 2024 in the patient's mouth.On (b)(6) 2025, non-osseointegration was verified.No product was returned to the manufacturer.At the event the patient experienced: pain and mobility.No further patient complications were reported.
 
Event or Problem Description
The clinician reports the implant was inserted (b)(6) 2024 in ada 3.On (b)(6) 2025, loss of osseointegration was verified.The device was forwarded to the manufacturer.At the event the patient experienced: pain and mobility.No further patient complications were reported.
 
Additional Manufacturer Narrative
Non-fatal serious injury or device malfunction stored due to covid 19 pandemic in accordance with fda guidance "postmarketing adverse event reporting for medical products and dietary supplements during a pandemic" published may 2020.

Brand Name
TLC SP, Ø5.5MM WT, SLACTIVE® 12MM RXD
Common Device Name
ENDOSSEOUS DENTAL IMPLANT
Manufacturer (Section D)
INSTITUT STRAUMANN AG
peter merian-weg 12
basel 04002
SZ  04002
MDR Report Key22270246
Report Number0001222315-2025-001617
Device Sequence Number7047300
Product Code DZE
UDI-Device Identifier07630031766199
UDI-Public07630031766199
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
PMA/510(K) Number
K230108
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Device Explanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Importer
Initial Reporter Occupation Dentist
Type of Report Initial,Followup
Report Date (Section B) 10/23/2025
Report Date (Section F) 05/13/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number035.7712S
Device Lot NumberEWKJ1
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Distributor Facility Aware Date10/23/2025
Device Age9 MO
Event Location Other
Date Report to Manufacturer05/13/2025
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Supplement Date Received by Manufacturer05/13/2025
Initial Report FDA Received Date06/18/2025
Supplement Report FDA Received Date10/23/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age45 YR
Patient SexMale